# SDR DXTA2025030302547

- Difficulty date: February 28, 2025
- Submitted: March 3, 2025
- Operation: Air carrier
- Aircraft: N389QS
- Make and model: Cessna 680SOV
- Aircraft serial: 6800149
- Aircraft time: 15,076 hours, 10,026 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 1602M
- Condition: Defective
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERG LIGHT SWITCH: WITH THE EMER LTS SWITCH IN THE ON POSITION, ALL EMER LIGHTS, WITH THE EXEPTION OF THE GALLEY WORK LIGHT AND THE MAIN DOOR EXIT SIGN ILLUMINATE. WHEN THE EMER LTS SWITCH IS PLACED IN THE ARM POSITION AND THE PAX SAFETY BUTTON IS PUSHED ON, ALL EMERGENCY LIGHTS, INTERIOR AND EXTERIOR, WILL NOT ILLUMINATE. REPEAT WRITE-UP. CORRECTIVE ACTION; REPLACED #1 EMERGENCY BATTERY AND CHARGER ASSEMBLY IAW THE CESSNA MODEL 680A M/M CHAPTER 33-50-10. OPS CHECK SATISFACTORY.
